MAUDE Adverse Event Report: EUROSETS S.R.L. STANDALONE PMP NEONATAL OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS

EUROSETS S.R.L. STANDALONE PMP NEONATAL OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number US5088
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
It was reported that during circuit set up and priming, the neonate oxygenator started leaking priming solution from the purge line connection to the oxygenator.A second neonate oxygenator was then swapped and primed and that was noted to have a slow leak of priming fluid.A third oxygenator was then set up and that did not have a leak.
 
Event or Problem Description
Additional information received stated that for the first oxygenator that leaked from the purge line connection, the leak was noticed the following day.For the second oxygenator with a slow leak of priming fluid (b)(6), the leak was noticed right after priming was completed.The same priming technique was used on all three oxygenators.For the third oxygenator that was leaking, the leak was noticed the following day after the circuit was primed.The source of the leak was the purge line connection point.This was the same location for all three oxygenators.The pump speed for all three oxygenators was 1500 rpms with 1.5 lpm of flow for about a couple minutes.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: functional testing of the returned oxygenator by the external manufacturer (eurosets) was unable to confirm the reported oxygenator leak.A specific root cause for the reported event could not be conclusively determined through this evaluation.It was reported that during circuit set up and priming, the oxygenator started leaking priming solution from the purge line connection to the oxygenator.Pump speed was reportedly 1500 revolutions per minute (rpm) with 1.5 liters per minute (lpm) of flow for about a couple minutes.A second oxygenator was then swapped in.The oxygenator was returned to abbott where an initial visual inspection was performed.Visual inspection of the oxygenator revealed no obvious damage that would have caused the reported event.The oxygenator was forwarded to eurosets for technical analysis.The oxygenator was placed on a mock loop with physiological water and remained in the loop for 3 hours at 1 atmosphere (atm) of pressure.During this time, no leakage was noticed.The production documentation for the eurosets infant oxygenator, lot #10453300, was reviewed by the external manufacturer (eurosets) and showed that all tests from the production process were compliant with the technical specifications.Eurosets confirms that the 100% production process is applied to all devices.Based on the technical investigation, it was confirmed that the devices were compliant with the technical specifications; therefore, the reported event was unable to be confirmed.Eurosets communicated that this event will be monitored within the eurosets trend reporting and in case of adverse trends, further investigation and/or corrective actions will be carried out.Incidental finding: the tubing of the blood outlet port appeared to be deformed.The production documentation for the eurosets new born oxygenator, lot #10453300, was reviewed by the external manufacturer (eurosets) and showed that all tests made in the production process were compliant with the technical specifications.The eurosets amg pmp infant cardiopulmonary bypass oxygenator instructions for use (ifu), is currently available.The ifu includes warnings: that the device is intended to be used by professionally trained personnel.That the extracorporeal circulation has to be carefully and continuously checked by qualified healthcare professionals throughout the procedure.To carefully check the device seal during priming and operation.If you notice leakage during priming or operation, replace the defective device following good perfusion practices.That during use, a spare a.M.G.Pmp infant oxygenator must always be available.Under the section titled ¿set up¿, the ifu warns to carry out a visual inspection and carefully check the device before use.Transport and/or storage conditions other than those prescribed may have caused damage to the device.This section also instructs to check that all connections are properly secured.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
STANDALONE PMP NEONATAL OXYGENATOR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT  41036
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT   41036
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key23623739
Report Number3003752502-2025-00042
Device Sequence Number10091067
Product Code DTZ
UDI-Device Identifier08052705493368
UDI-Public(01)08052705493368(10)10453300(17)270709
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202510
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS5088
Device Catalogue NumberUS5088
Device Lot Number10453300
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/11/2025
03/17/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/22/2025
04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown